Heroin And Panic Attack?
Mino
Posted: November 22, 2019, 12:25 PM







i dont know why but when i smoke heroin or i take suboxone or methadone i have panic attack, usually when I use it, I start to have tachycardia, mental cofusion, fear of dying, fear of everything, and almost convulsions, then even if it passes, it comes back to me in sleep, waking me up with very strong adrenaline, in past i usually take benzos and that dont happen, but now its 2 months i dont take benzos and every time i smoke heroin i have this s***, yea i should dont smoke heroin, but sometimes it happen, and i now i cant relaxing myself when it happen, i dont wanna take back benzos..
  Top
Posted: January 8, 2020, 8:16 AM


Posts: 258
Joined: June 27, 2015



Hey have you seen a doctor for this before?

This post has been edited by babylove on January 8, 2020, 8:16 AM

--------------------
IT ONLY GETS WORSE BEFORE IT GETS BETTER.!
  Top
Posted: April 3, 2020, 4:21 PM


Posts: 1
Joined: April 3, 2020



That's crazy you said that kuz I get the same exact way every time I use heroin or any opiates for that matter. As soon as I do them I get anxiety and panic and feel like I want to cry and sometimes I do cry. If I nod off or take a nap I get the same way. It's really weird. I just thought it was because I was guilty and upset kuz I'm trying to quit but I dont know. Other people agreed with me though about it being kuz I want to quit. I'm trying to get through withdrawal and it's like my mind is fighting with my body. I'm not sure if your trying to quit also but I really think this could be why. It was happening to me a few years ago when I wanted to quit too. I've never had such bad anxiety and panic attacks before and it's weird kuz opiates usually calm people down. I'm really scared of withdrawal but I desperately want to get off this s***. It is the devil. Other times I went to a detox facility but now just the thought of being there alone gives me panic. I also metabolize medication fast so I get signs of withdrawal in like 4 to 6 hours. So I get to a certain amount of hours then I fear that I'll feel real s***ty so I use before I even give myself a chance to see how I'll feel. Any feedback would be greatly appreciated. I'm really struggling with this demon. Thanks
  top of page  Top